# SDR CALA2022092302445

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737
- Aircraft serial: 31596
- Aircraft time: 57,213 hours, 20,392 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Part number: 28B5459
- Part serial: 60A0566
- Condition: Shutdown
- Location: Other
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU FAULT LIGHT LIGHT ON, APU OPERATES WITHOUT A PROTECTIVE SHUT DOWN DIRECTLY DEFERRED BY TOMC. ONBOARD FLIGHT MECHANIC PERFORMED DDP. DISPATCH DESK: 53   NAME: A.C  DATE: 20-SEP-22- NOC      DESK: OPB  NAME: C.A  DATE: 20-SEP-22- DEFERRED DIRECTLY BY TOMC REMOVE AND REPLACED APU STARTER GENERATOR IAW AMM 49-41-21 OP CHECK AND LEAK CHECK GOOD DEFER CLEARED AND PLACARD REMOVED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1876832  SN OFF 0566 GENERATOR, APU,  OFF 29-2421-9-0004 0566 ON 29-2421-9-0004 0007
